Join the 'Provera' group to help and get support from people like you.
We found 770 questions associated with the 'Provera' topic.
Posted 11 Jul 2013 by Kasmellski93 • 19 answers
Is there anything I can take to stop the spotting/bleeding? It's ruining my relationship. I hate it.
Posted 19 Oct 2013 by mareve08 • 3 answers
I've been taking Depo Provera since March 2012 and I didn't had any problems, except bad mood the week before my next injection. I had my period once a month, sometimes not at all for three months. My periods only lasted a few days. In September, my periods started to be longer : 2 or 3 ...
Posted 28 Feb 2013 by cabanna531 • 30 answers
I got the shot January 16th 2013. A couple weeks later my mood had shifted for the worst. I began to be extremely emotional, have irrational thoughts, cry for no reason, get mad at little things, sometimes get paranoid, depressed, and a few times I've had emotional breakdowns where I just yell ...
Posted 23 Jun 2013 by erinprice • 7 answers
I got the Depo Provera shot while on day 2 of my period. An hour later my period stopped and I haven't had one since. Is this normal?
Posted 24 May 2012 by bcmoss4102 • 44 answers
Im currently on my 3rd depo shot and i want to know if it can cause permanent infertility. I have done research and some say it can cause infertility. Whats your experience? Pleeeaase let me know!
Posted 11 Apr 2012 by thisStoryisOurs221 • 1 answer
I've been on the depo shot for like nine months and am now getting brown discharge. I haven't gotten my period for six months so it can't be old blood. I am sexually active but I'm not pregnant and er are always safe. I've tried douching (cleaning the inside of my vagina) ...
Posted 27 May 2013 by ConFuzed • 3 answers
I been using depo for about 2 years and I always had my period couple days before my next shot was due i considered that normal for me to get it every time before my next shot, it's been 5 weeks since my last shot but I didn't take it because I don't want to be on depo anymore,,, I ...
Posted 14 May 2012 by hlogis • 4 answers
had a miscarriage D/C, two weeks later i had my first shot and on the same day had uprotected sex.
Posted 22 May 2014 by kathryn puga • 3 answers
I have been on depo for 9 years. I have never really bleed while on it except I will spot like a week before my shot is due and when I pee here and there but not even enough for panty liners. And that blood was generally brown in color. Id say the past year I ha e been spotting more often still n9t ...
Posted 30 Jun 2011 by queenE • 3 answers
I am 23 yo and was prescribed 10 mg of provera for 7 days to stop the bleeding and then take a pap smear. I had no menstrual periods with some dryness for at least 3 months and then started spotting about 5 months ago so I went to the doctor. My last pill was a week ago and 3 days later I started ...
Posted 17 Sep 2012 by actressnow1 • 15 answers
I'm 25 years old and had my last shot of Depo in January of this year. I was on Depo for about 6 years. It really messed up my body - 4 years without a period followed by 2 years of non-stop bleeding was not a good time. It's been over 6 months without Depo now and I'm trying to get ...
Posted 24 Nov 2013 by Krista19 • 2 answers
I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad migraines after taking the shot. It made me sick and misreable. I was supposed to go back to take my shot in October but I didnt and still no period and ...
Posted 3 Apr 2013 by adsantos • 5 answers
Hi everyone, I have a question, my last period was the first days of march, I had sex 4 days after and took the plan b... two weeks later i went to the clinic and had already 2 pregnancy test both were negative... and yesterday I just got the depo shot for which I waited 2 weeks..but still ...
Posted 29 Jan 2014 by jellybug • 1 answer
I have had the depo provera needle three times now. I know that one of the side effects can be irregular bleeding. When I first started taking the needle I was spotting for about three weeks straight then I would spot about once a month, but it was hardly noticeable only when I would wipe. 4 days ...
Posted 14 Apr 2014 by Gen_kittykat • 2 answers
Hi i am on Depo-Provera, and i get irregular bleeding, I have been on the shot for about 3 weeks now. Can i get pregnant whilst bleeding? I am new to this, so if someone could give me a explanation on what is going on? am i safe?
Ask a Question
Related Condition Support Groups
Provera Patient Information at Drugs.com
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)